Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 29, NWS Des Moines, IA

October 3, 2007Humboldt County, Kossuth County, Iowa

NWS Des Moines, IA issued this river flood warning at Oct 3, 2007, 6:54 AM CDT for Humboldt County, Kossuth County, Iowa. It took effect at Oct 3, 2007, 1:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 3, 2007, 6:54 AM CDT (11:54 UTC)
In effect from
Oct 3, 2007, 1:00 PM CDT
Expired
Oct 7, 2007, 4:21 PM CDT
In force
4 days
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Humboldt County, IA, Kossuth County, IA

The radar

The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Des Moines River near Algona (AGNI4).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05478265, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 031154
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
654 AM CDT WED OCT 03 2007

...A FLOOD WARNING HAS BEEN ISSUED FOR THE EAST FORK DES MOINES 
RIVER...

HEAVY RAINFALL OVER THE PAST 24 HOURS ACROSS THE UPPER REACHES OF THE DES MOINES RIVER BASIN HAS CAUSED THE EAST FORK DES MOINES RIVER TO RISE.  DRIER WEATHER IS IN THE FORECAST WHICH SHOULD ALLOW RIVERS TO RECEDE BY THE END OF THE WEEK. 

IAC091-109-041154-
/O.NEW.KDMX.FL.W.0029.071003T1624Z-071005T0123Z/
/AGNI4.1.ER.071003T1624Z.071003T1800Z.071004T0123Z.NO/
654 AM CDT WED OCT 03 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 6:00 AM WEDNESDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS FORECAST AS THE RIVER RISES TO 14 FEET BY EARLY THIS AFTERNOON. 
* FLOOD STAGE IS 14.0 FEET. 

$$
S
18 follow-up statements
000 
WGUS83 KDMX 031538
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1038 AM CDT WED OCT 03 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-041538-
/O.EXT.KDMX.FL.W.0029.071003T1800Z-071004T1800Z/
/AGNI4.1.ER.071003T1800Z.071003T1800Z.071003T1800Z.NO/
1038 AM CDT WED OCT 03 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY AFTERNOON AND REMAIN NEARLY STEADY FOR 24 HOURS BEFORE
  SLOWLY FALLING THROUGH THE WEEKEND.
$$
S
000 
WGUS83 KDMX 032136
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
436 PM CDT WED OCT 03 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-042136-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-071005T1610Z/
/AGNI4.1.ER.071003T1545Z.071004T0600Z.071004T1610Z.NO/
436 PM CDT WED OCT 03 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER IS FORECAST TO CONTINUE TO RISE NEAR 14.6 FEET BY
  OVERNIGHT TONIGHT...AND THEN SLOWLY FALL BELOW FLOOD STAGE BY
  THURSDAY AFTERNOON.

$$
000 
WGUS83 KDMX 040210
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT WED OCT 03 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-050210-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-071009T1200Z/
/AGNI4.1.ER.071003T1545Z.071004T1800Z.071008T1200Z.NO/
910 PM CDT WED OCT 03 2007

THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES
  RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY 
  EARLY THURSDAY AFTERNOON...AND IS ANTICIPATED TO REMAIN STEADY
  ABOVE FLOOD STAGE THROUGH THE WEEKEND. THE RIVER IS FORECAST TO
  FALL BELOW FLOOD STAGE BY MONDAY MORNING.

$$
000 
WGUS83 KDMX 041126
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
626 AM CDT THU OCT 04 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-051126-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071009T1200Z/
/AGNI4.1.ER.071003T1545Z.071004T1800Z.071008T1200Z.NO/
626 AM CDT THU OCT 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 6:00 AM THURSDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY 
  THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.

$$
s
000 
WGUS83 KDMX 041536
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 AM CDT THU OCT 04 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-051536-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071004T1800Z.071007T0900Z.NO/
1036 AM CDT THU OCT 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY 
  THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.

$$
S
000 
WGUS83 KDMX 042116
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
416 PM CDT THU OCT 04 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-052116-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0000Z.071007T0900Z.NO/
416 PM CDT THU OCT 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:00 PM THURSDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS ANTICIPATED TO REMAIN STEADY AROUND
  14.9 FEET OVER THE NEXT 24 HOURS...AND THEN SLOWLY FALL BELOW
  FLOOD STAGE BY SUNDAY MORNING.

$$
000 
WGUS83 KDMX 050323
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT THU OCT 04 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-060323-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
1023 PM CDT THU OCT 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:00 PM THURSDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY NEAR 14.9
  FEET THROUGH FRIDAY EVENING...AND THEN WILL SLOWLY FALL TO
  BELOW FLOOD STAGE BY SUNDAY MORNING.

$$
000 
WGUS83 KDMX 051041
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
541 AM CDT FRI OCT 05 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

.INSERT BASIS SECTION HERE (OPTIONAL) 

IAC091-109-061041-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
541 AM CDT FRI OCT 05 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  5:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.


$$
000 
WGUS83 KDMX 051529
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1029 AM CDT FRI OCT 05 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-061529-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
1029 AM CDT FRI OCT 05 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY SUNDAY MORNING.

$$
000 
WGUS83 KDMX 052118
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT FRI OCT 05 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-062118-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
418 PM CDT FRI OCT 05 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:00 PM FRIDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW
  FLOOD STAGE BY SUNDAY MORNING.

$$
000 
WGUS83 KDMX 060319
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1019 PM CDT FRI OCT 05 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-070319-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
1019 PM CDT FRI OCT 05 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:00 PM FRIDAY THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

$$
000 
WGUS83 KDMX 061103
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
603 AM CDT SAT OCT 06 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-071103-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
603 AM CDT SAT OCT 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  5:00 AM SATURDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 


$$
000 
WGUS83 KDMX 061443
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
943 AM CDT SAT OCT 06 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-071443-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/
943 AM CDT SAT OCT 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.


$$
000 
WGUS83 KDMX 062052
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
352 PM CDT SAT OCT 06 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-072052-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/
352 PM CDT SAT OCT 06 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM SATURDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

$$
000 
WGUS83 KDMX 070632
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
132 AM CDT SUN OCT 07 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-080632-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/
132 AM CDT SUN OCT 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  1:00 AM SUNDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.


$$
000 
WGUS83 KDMX 071047
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
547 AM CDT SUN OCT 07 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-081047-
/O.CON.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/
547 AM CDT SUN OCT 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  5:00 AM SUNDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE ON 
  SUNDAY MORNING.


$$
000 
WGUS83 KDMX 071509
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 AM CDT SUN OCT 07 2007

...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER...

IAC091-109-081509-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T1546Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1546Z.NO/
1009 AM CDT SUN OCT 07 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY
  AFTERNOON.

$$
000 
WGUS83 KDMX 072121
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
421 PM CDT SUN OCT 07 2007

...THE FLOOD WARNING FOR THE EAST FORK DES MOINES RIVER HAS BEEN 
CANCELLED...

IAC091-109-072151-
/O.CAN.KDMX.FL.W.0029.000000T0000Z-071008T1546Z/
/AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1810Z.NO/
421 PM CDT SUN OCT 07 2007

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE EAST FORK DES MOINES 
RIVER AT ALGONA.
* AT 4 PM SUNDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1 PM SUNDAY.

$$

KLP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 3, 3:30 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Oct 3, 3:30 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 AM CDT WED OCT 3 2007

.DISCUSSION...
QUIET WEATHER WILL RETURN FOR THE NEXT DAY IN THE WAKE OF THE LATEST
POTENT STORM SYSTEM. MOS GUIDANCE FOR THIS AFTERNOON APPEARS TOO
WARM COMPARED TO SOUNDINGS SO HAVE KEPT TEMPS A COUPLE DEGREES
COOLER MOST LOCATIONS. SOUTHERLY FLOW WILL BECOME WELL ESTABLISHED
THURSDAY AHEAD OF THE NEXT FRONT. THE BOUNDARY WILL SAG INTO
NORTHWEST IOWA THURSDAY NIGHT INTO FRIDAY. THE NAM HAS PWATS AROUND
1.75 INCHES WITH ML CAPES AROUND 1500 J/KG...AND ENOUGH DEEP LAYER
SHEAR TO SUPPORT MORE SEVERE WEATHER. AS EXPECTED...SPC HAS INCLUDED
THE NORTHWEST CWA IN SLIGHT RISK FOR THE NEW DAY 2 OUTLOOK...AND THE
SVR THREAT MAY WELL LINGER INTO FRIDAY MORNING. LOOKING AHEAD...HAVE
OPTED TO PULL SLIGHT CHC POPS FROM SATURDAY AS BOUNDARY LOOKS TO BE
WELL NORTH OF IOWA. OTHERWISE...THE MEDIUM RANGE MODELS ARE STILL
STRUGGLING WITH RUN-TO-RUN CONSISTENCY. THE ECMWF AND GFS BOTH BRING
A CLOSED LOW THROUGH THE REGION SUNDAY AND MONDAY...BUT THE GFS IS
MUCH SLOWER. AGREE WITH HPC THAT THE FASTER ECMWF LOOKS MORE
REASONABLE...AND THIS FOLLOWS THE CURRENT FORECAST RATHER WELL WITH
POPS FROM SATURDAY NIGHT INTO MONDAY ACROSS THE NORTH. AFTER
TODAY...TEMPS WILL BE WELL ABOVE NORMAL THROUGH SATURDAY...THEN COOL
RATHER DRAMATICALLY BY MONDAY AS THE UPPER LOW PUSHES THROUGH.

&&

.AVIATION...03/06Z
EXPECT MVFR FOG TO DEVELOP AT ALL TAF SITES AFTER 08Z AND THROUGH
13Z DUE TO LIGHT WINDS...CLEAR SKY...AND ABUNDANT GROUND MOISTURE.
OTHERWISE...WINDS PICK UP OUT OF THE SOUTH-SOUTHWEST BY
18Z...PERHAPS A LITTLE GUSTY AT KFOD AND KMCW...OTHERWISE 12 KTS OR
LESS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...KINNEY
AVIATION...MOYER
Hazardous weather outlook, Oct 3, 5:10 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
510 AM CDT WED OCT 3 2007

IAZ004>007-015>017-023>026-033>036-044>046-057-041100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-AUDUBON-
510 AM CDT WED OCT 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHERN IOWA...NORTHWEST OF A LINE FROM AUDUBON TO WEBSTER CITY
TO HAMPTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING. THERE IS A SLIGHT RISK OF SEVERE WEATHER. THE MAIN
THREATS WILL BE QUARTER SIZED HAIL AND STRAIGHT LINE WIND GUSTS TO
60 MPH. ADDITIONAL THUNDERSTORMS ARE EXPECTED AT TIMES FROM LATE
SATURDAY INTO MONDAY. THERE IS SOME POTENTIAL FOR SEVERE
WEATHER...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC
THREATS...AREAS...AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THURSDAY NIGHT INTO FRIDAY MORNING.

IAZ027-028-037>039-047>050-058>062-070>075-081>086-092>097-041100-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
510 AM CDT WED OCT 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA...SOUTHEAST OF A LINE FROM AUDUBON TO WEBSTER CITY
TO HAMPTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED AT TIMES FROM LATE SATURDAY INTO
MONDAY. THERE IS SOME POTENTIAL FOR SEVERE WEATHER...BUT IT IS TOO
EARLY TO DETERMINE SPECIFIC THREATS...AREAS...AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH AT LEAST FRIDAY.

KINNEY

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.